American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go

Content: Volume 3, Issue 1

Open AccessArticle
Inequalities for the Sth Derivative of Polynomials Not Vanishing inside A Circle
American Journal of Mathematical Analysis. 2015, 3(1), 1-4. DOI: 10.12691/ajma-3-1-1
Pub. Date: January 23, 2015Views: 7031Downloads: 4692
Open AccessArticle
Common Fixed Point Theorems for Two Self-maps in Cone Metric Spaces under Different Contractive Conditions
American Journal of Mathematical Analysis. 2015, 3(1), 5-9. DOI: 10.12691/ajma-3-1-2
Pub. Date: January 27, 2015Views: 7547Downloads: 5066
Open AccessArticle
On the Analytic Curve of C2 which is not Omitted by Every Fatou-Bieberbach Domain
American Journal of Mathematical Analysis. 2015, 3(1), 19-20. DOI: 10.12691/ajma-3-1-4
Pub. Date: February 06, 2015Views: 6644Downloads: 4483
Open AccessArticle
Composition Operators on Lorentz-Karamata-Bochner Spaces
American Journal of Mathematical Analysis. 2015, 3(1), 21-25. DOI: 10.12691/ajma-3-1-5
Pub. Date: February 27, 2015Views: 7185Downloads: 4886Citations: 1